Set-homogeneous directed graphs

Gray, Robert, Macpherson, Dugald, Praeger, Cheryl E. and Royle, Gordon F. (2012) Set-homogeneous directed graphs. Journal of Combinatorial Theory, Series B, 102 (2). pp. 474-520.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 20:31
Last Modified: 21 Apr 2020 16:21
URI: https://ueaeprints.uea.ac.uk/id/eprint/41509
DOI: 10.1016/j.jctb.2011.08.002

Actions (login required)

View Item View Item